Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 390857, 16 pages
http://dx.doi.org/10.1155/2008/390857
Research Article

Multivariate Interpolation Functions of Higher-Order 𝑞 -Euler Numbers and Their Applications

1Department of Mathematics, Faculty of Arts and Science, University of Uludag, Bursa 16059, Turkey
2Department of Mathematics, Faculty of Arts and Science, University of Akdeniz, Antalya 07058, Turkey

Received 7 December 2007; Accepted 22 January 2008

Academic Editor: Paul Eloe

Copyright © 2008 Hacer Ozden et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hacer Ozden, Ismail Naci Cangul, and Yilmaz Simsek, “Multivariate Interpolation Functions of Higher-Order-Euler Numbers and Their Applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008. https://doi.org/10.1155/2008/390857.